# SDR AALA202109149890

- Difficulty date: September 8, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N812NN
- Make and model: Boeing 737823
- Aircraft serial: 33520
- Aircraft time: 35,855 hours, 14,586 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 1013 S24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: STRINGER DAMAGED AT STR 24L STA 1013 JUST FORWARD OF END FITTING, DAMAGE IS IN VERTICAL LEG ON OUT BOUND SIDE (MARKED). INSTALLED STRINGER SPLICE REPAIR PER SRM 53-00-3-2R-1.
